Volume 2, 2019
Difference & Differential Equations and Applications
|Number of page(s)||7|
|Section||Mathematics - Applied Mathematics|
|Published online||29 May 2019|
To the theory of discrete boundary value problems
Chair of Differential Equations, Belgorod State National Research University, ul. Pobedy, 85, Belgorod 308015, Russia
* Corresponding author: firstname.lastname@example.org
Accepted: 5 April 2019
We consider discrete analogues of pseudo-differential operators and related discrete equations and boundary value problems. Existence and uniqueness results for special elliptic discrete boundary value problem and comparison for discrete and continuous solutions are given for certain smooth data in discrete Sobolev–Slobodetskii spaces.
Mathematics Subject Classification: Primary: 35S15 / Secondary: 65T50
Key words: Digital pseudo-differential operator / Discrete boundary value problem / Periodic factorization / Discrete solution / Error estimate
© O.A. Tarasova & V.B. Vasilyev, Published by EDP Sciences, 2019
This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.